Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child woke up sweating and burning. Gave tylenol. Why did it lead to rashes?

Hy my son is 4 yrs old three days ago he took a nap and when he woke up he was burning up sweating and complained his stomach hurt he threw up and then dry heaved for a while I took him to er they gave Tylenol and checked his urine ... That night he still had fever ... The following night (last night) he had no fever said he felt fine but was awake all night today he complained his feet were itching he now has a rash on his feet that looks like heat rash but it s burning and itching him and is slightly swollen .... What is it....
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Dear ,
Thanks for the query in HCM,
It appears to me that your child may be suffering with viral fever . Many times it is accompanied with rashes. These rash could be because of some type of allergy also. For the present situation, it should be taken care by some anti allergic medicines along with some antipyretic medicine.
Hope your child will be relieved with this suggestion.
Answered: Sat, 15 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor